Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

euge

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hey Guys, Lots of people have told me to use this 777 oil. Does it work? Where do i get it? Do i use it with anything else? Thanks
  2. I started accutane about 2 half years ago for VERY MILD ACNE. i had mild acne over face/head/nck/chest and back, The acne over my scalp was the main reasson to be put on this! I was put on 60mg a day for 3 months then i was put on 20mg a day for a further 6 months. It worked very well. cleared up quickly over the first 3 months. Almost 90% clear. I then finished and came of the tablets at about 95% clear with only getting the odd pimple or so. I have now been off the tablet for about 18months
  3. hey guys its been a while since updates so here goes: MONTH 1 - 60MG PER DAY MONTH 2 - 40MG PER DAY MONTH 3 - 20MG PER DAY MONTH 4 - 60MG PER WEEK MONTH 5 - 40MG PER WEEK MONTH 6 - 20MG PER WEEK Yes thats correct. My derm has put me on 1 tablet a week. I had mild acne 6 months ago and always have done. Today my face, back, chest, neck head are all 100% clear. i have had about 3 spots in the past 3 months. and im sure these were my fault as they were in growin h
  4. i was on 60mg a day for the 1st month and on the second month she has put me down to 40 and next month onto 20. will it hurt to beep taking 40? the question i mean is.. is it a bad thing to take a little more or is it better to take less?
  5. for the 1st 5 weeks i was on 60mg a day now im on 40. yes. my legs, back, chect,belly and eye brows have gone like bushes.lol
  6. hey guys. just wondered how many people have had bone and joint pain. iv been on tane for 6 weeks now and my hips and shoulders are killing me. today i can hardly walk. not fun! also since being on tane i have had massive hair gain. my whole body had experienced haid gain. and i mean alot. is this also normal? thanks
  7. i hope not iv just sunk 3 soco and cokes. lol
  8. im in the uk also. i was given 4 months at 60mg. just finished month 1 and still breeaking the odd one out. but i fiond they come and go very quickly.i have very mild acne
  9. its not been too ba for me actually. im going thrugh phases with my skin. some times its very dry on my face and my lips are all cut up. but others like today i have only had to apply moist twice and lip cream once. however. only now my back and the backs of my arms are starting to go very dry. im one month in and its only just started to effect my back. whats next to expect?
  10. last night was the last of my tablets but i dont have an opp untill the 26th. they said its ok to miss 6 days without it effecting anything. is this correct?
  11. I have VERY VERY mild acne on my face. however i used to get it quite bad on my back and chest. and on my head. my derm had just put me on 60mg a day for 4 months. im 3 weeks in and i think iv already had the IB now it seems to be clearing up both on my body and head. there are a few sick photos below of how my skin is. THIS ON IM IN LANZAROTE SO THE TAN IS COVERING UP SPOTS ON FACE: HEAD CONDITION
  12. Before i started roaccutane i used to use all 3 of these 3 timea a week. just as a relaxing thing after a work out at my local gym. iv not used them since. not for any reason really. i was just wondering if they are a good idea? i can imagine that they are but just wanted to check first!! thanks
  13. but how do i get rid of this dry skin patches. its bad on the sides of my nose and the bit between my chin and lower lip. at the moment i just useing a damp towel twice a day rubbing the face in circles. is this bad of good?
  14. HELLO, iv been on this drug for just under 3 weeks now. and only now is my face and body skin starting to look like the desert, the worst bit is the redness around the dry bits on my face. the question is A) Which face wash do i use? B) what moist do i use? morning and night? C) best way to get rid of dry excess skin? please dont just read. i really need advice. this is getting to me now!! thanks eugene
  15. Hey guys, im 21 and have had a problem for about 6/7 years now and have tryed everything the doctor has to offer. i finally have been given roaccutane. i have taken this tablet for 8 days in total so far!! im on 60mg a day for 4 months? does this sound too much or ok? side effects so far that iv notice are: - Random nose bleeds - Very dry skin on face - lips hurt and are scabby - pain in kidneys at the back and bones - spots have got alot worse. an i mean really bad - eyes feel like they ar
×